MathSciNet Relay Station
MathSciNet bibliographic data
MR1870524 37E30 (37B10)
Ashwin, Peter; Fu, Xin-Chu Tangencies in invariant disc packings for certain planar piecewise isometries are rare. Dyn. Syst. 16 (2001), no. 4, 333–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement